Could I Be Pregnant-pg114702038918

4 Replies
taz6174 - May 7

I had my last period on march 1, got the depo shot on the march 15, we had s_x on or around march 23. I am having the symptoms of being pregnant. Could it be possible that I am?

 

zoelouise - May 7

Anything is possible.....!! What symptoms are you having hun???? May help in giving you the answers if you told us the symptoms your having xxxxxxx

 

taz6174 - May 7

I am having nausea, headaches.fatigue,frequent urination, and tender b___st.

 

zoelouise - May 8

Oh sounds like your really are hun...I'd go and see about getting a blood test at the doctors good luck and keep me updated if you wanna talk on msn my id is [email protected] xxxx

 

jamiew - May 8

I have never had the depo shot myself, but a freind of mine did. And after her first shot, she missd 4 months of her period.... Could this possibly be happening to you as well? Missing a period due to the depo shot?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?